# SDR SWAA2021062485492

- Difficulty date: June 20, 2021
- Submitted: June 24, 2021
- Operation: Air carrier
- Aircraft: N201LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29854
- Aircraft time: 55,769 hours, 32,965 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Elongated
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

193B PANEL HAS SEVERAL ELONGATED FASTENER HOLES / [01] REMOVED DAMAGED PANEL AND DRILLED AND COUNTERSUNK NEW PANEL PER SRM 51-40-05 AND 51-40-08 AND PREPARED HOLES PER AMM 53-51-20-800-402; [02] COMPLIED WITH AS REQUIRED; [03] REMOVED DAMAGED PANEL AND DRILLED AND COUNTERSUNK NEW PANEL PER SRM 51-40-05 AND 51-40-08 AND PREPARED HOLES PER AMM 53-51-20-800-402
